MAUDE Adverse Event Report: SURMODICS, INC. SURVEIL DCB; Drug-Eluting Peripheral Transluminal Angioplasty Catheter

SURMODICS, INC. SURVEIL DCB; Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Model Number SRV03513504015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.Analysis confirmed complete radial tear on proximal end.The investigation could not confirm whether the balloon tear was caused by the closure device or balloon burst.
 
Event or Problem Description
A 4.0mm x 150mm x 135cm surveil drug-coated balloon (lot w240003) was used to treat a lesion in the common femoral artery of a 58-year-old female patient with a relevant history of dialysis, hypertension, peripheral artery disease, coronary artery disease, hypercholesterolemia, and diabetes.During the procedure, a non-abbott closure device was present proximally in the anatomy.The surveil balloon was advanced to the target lesion and inflated as intended.Upon inflation, a loss of pressure was noted and balloon rupture was suspected.There was resistance encountered with the closure device during removal; the balloon was pulled away from the device but did not detach, and the entire device was removed from the anatomy as a single unit.There were no adverse patient effects and no clinically significant procedural delay.The procedure was completed at that point.No additional clinical consequences were reported.

Brand Name
SURVEIL DCB
Common Device Name
Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Manufacturer (Section D)
SURMODICS, INC.
9924 west 74th street
eden prairie MN 55344
Manufacturer Contact
peter bather
9924 west 74th street
eden prairie, MN 55344
9525007548
MDR Report Key23595544
Report Number3001374820-2025-00002
Device Sequence Number9336903
Product Code ONU
UDI-Device Identifier00812339030388
UDI-Public00812339030388
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberSRV03513504015
Device Lot NumberW240003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale
Patient Weight64 KG
Patient RaceAsian